Page 1 of 2 12 LastLast
Results 1 to 10 of 16
  1. #1
    Join Date
    Aug 2012
    Posts
    13,424

    Amitriptyline 10mg Help with side effects please

    I have been taking amitriptyline for 8 days now and feeling like I am in a trance most of the time, just staring into space. Feeling kind of numb too. Has anyone else had this and did it wear off?

  2. #2
    Join Date
    Sep 2010
    Posts
    3,130

    Re: Amitriptyline 10mg Help with side effects please

    Hi Annie, I have taken my first box of 10mg and. I still feel a bit dazed in the mornings. I am persevering with them as my aches and pains are feeling better.
    I have taken many different sorts of medications over the years and have had to come off them because of side effects. It's trial and error I suppose.
    All the best x
    __________________
    Magic

  3. #3
    Join Date
    Aug 2012
    Posts
    13,424

    Re: Amitriptyline 10mg Help with side effects please

    I just think I must be one of the people who doesn't tolerate medication very well :( I just need something to work. I totally feel like a zombie today. I went out shopping with my parents yesterday to help them look for a new sofa and it was the longest I have been out of the house since last November so that may be making me worse today.

  4. #4
    Join Date
    Sep 2010
    Posts
    3,130

    Re: Amitriptyline 10mg Help with side effects please

    For you Annie x
    __________________
    Magic

  5. #5
    Join Date
    Aug 2012
    Posts
    13,424

    Re: Amitriptyline 10mg Help with side effects please

    Thank you

  6. #6
    Join Date
    Aug 2012
    Posts
    13,424

    Re: Amitriptyline 10mg Help with side effects please

    I have decided to stop taking them :( I am staring into space, mixing up words and my face feels like I have had anesthetic at the dentist. My arms are aching and tingling and my skin has hardly any sensation to touch.

  7. #7
    Join Date
    Jan 2017
    Posts
    2,116

    Re: Amitriptyline 10mg Help with side effects please

    Quote Originally Posted by Annie0904 View Post
    I have decided to stop taking them :( I am staring into space, mixing up words and my face feels like I have had anesthetic at the dentist. My arms are aching and tingling and my skin has hardly any sensation to touch.
    Are you sure it is the antidepressant and not your mind creating these side-effects? 10mg is a tiny dose, the usually pediatric starting dose is 10mg, 3 times a day plus 20mg at night, i.e. 50mg/day.

  8. #8
    Join Date
    Aug 2012
    Posts
    13,424

    Re: Amitriptyline 10mg Help with side effects please

    I haven't taken them the last 3 nights and feeling much better. I checked and the symptoms I had were listed as side effects. I have had bad side effects to every anti depressant I have tried so guess they are not suited to me.
    With amitriptyline being tricylic I had been more confident about taking it as I had dosulipin in the past and was fine with it but it is no longer prescribed.

  9. #9
    Join Date
    Jan 2009
    Posts
    1,340

    Re: Amitriptyline 10mg Help with side effects please

    I'm on 75mg of Amitriptyline now and the only side effect I get is dry mouth and constipation. I've had so little anxiety since going on this dose but do feel mentally anxious at the minute as I've just moved and worried over bills as I am still on sick pay. I've been so ill I've been with my parents for over a year. But this drug has been amazing for me and the side effects weren't bad at all in comparison to SSRI's which I find horrific to start up. Good luck xx

  10. #10

    Re: Amitriptyline 10mg Help with side effects please

    Quote Originally Posted by Annie0904 View Post
    I have been taking amitriptyline for 8 days now and feeling like I am in a trance most of the time, just staring into space. Feeling kind of numb too. Has anyone else had this and did it wear off?
    I recently restarted the ami after a long break, I have to take it for pain.
    The side effects settle after 3 4 weeks if you increase the dosage. If you just stay with 10 mg in 2 weeks you will notice the side effects decreasing as you get used to it. It can make you feel like "the living dead" or emotionally numb.

    If you take it for even longer, like a few months you will experience no side effects at all ...
    but of course everyone is different

Page 1 of 2 12 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Replies: 23
    Last Post: 31-07-18, 22:16
  2. From mirtazipine to amitriptyline side effects
    By redcar in forum Medication
    Replies: 0
    Last Post: 28-03-15, 12:09
  3. Amitriptyline side effects
    By Ian66 in forum Amitriptyline
    Replies: 1
    Last Post: 29-11-13, 01:09
  4. Amitriptyline side effects
    By Frazzle88 in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 0
    Last Post: 25-09-13, 03:54
  5. amitriptyline and side effects
    By Captkremen in forum Introduce Yourself
    Replies: 1
    Last Post: 14-08-13, 22:28

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •